Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Cournot-Nash equilibrium distributions for games with a nonmetrizable action space and upper semi-continuous payoffs
HTML articles powered by AMS MathViewer

by M. Ali Khan PDF
Trans. Amer. Math. Soc. 315 (1989), 127-146 Request permission

Abstract:

We report results on the existence of a Cournot-Nash equilibrium distribution for games in which the action space is not necessarily metrizable and separable and the payoff functions are not necessarily continuous. Our work relies on the theory of Radon measures as developed by Schwartz-Topsoe and on the epitopology as developed by Dolecki-Salinetti-Wets
References
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 315 (1989), 127-146
  • MSC: Primary 90A14; Secondary 28C05, 90D10, 90D99
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0970267-X
  • MathSciNet review: 970267